MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS ESHEATH+ INTRODUCER SET; INTRODUCER, CATHETER

EDWARDS LIFESCIENCES EDWARDS ESHEATH+ INTRODUCER SET; INTRODUCER, CATHETER
Model Number 914ESPA
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by an edwards lifesciences field clinical specialist, during a right-transfemoral tavr procedure, resistance was felt when advancing the commander delivery system and sapien 3 ultra resilia valve through the 14fr esheath+.A sheath distal tip tear occurred.The access vessel was not predilated.No resistance was experienced when inserting the sheath into the patient.Once the valve and delivery system were advanced through the sheath, the sheath tip began to tear, and resistance was felt.The physician decided to not advance any further and removed the devices as a single unit.There was no difficulty during device withdrawal.A 22fr non-ew sheath was inserted.A new 23mm sapien 3 ultra resilia valve and commander delivery system were prepared.The valve was successfully implanted with no issues.The patient had no injuries.
 
Additional Manufacturer Narrative
Investigation is ongoing.

Brand Name
EDWARDS ESHEATH+ INTRODUCER SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key24960873
Report Number2015691-2026-14613
Device Sequence Number14691045
Product Code DYB
UDI-Device Identifier00690103215465
UDI-Public(01)00690103215465(17)270929(11)250929
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K200258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number914ESPA
Device Lot Number67551380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale